American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55E35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] D. E. Kruse and J. F. McClendon. Homotopy operations under a fixed space . Trans. Amer. Math. Soc. 237 (1978) 153-174. MR 0467738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] William M. Singer. The algebraic EHP sequence . Trans. Amer. Math. Soc. 201 (1975) 367-382. MR 0385861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] G. M. Reed and P. L. Zenor. Preimages of metric spaces. Bull. Amer. Math. Soc. 80 (1974) 879-880. MR 0375249.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1